# SDR SWAA2022032972959

- Difficulty date: September 11, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 71,866 hours, 42,344 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Web
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING ANGLED WEB SUPPORT COMMON TO INBOARD SIDE OF DEFLECTION CONTROL RIB CRACKED / REMOVED AND REPLACED RIGHT WING ANGLED WEB SUPPORT COMMON TO INBOARD SIDE OF DEFLECTION CONTROL RIB PER SRM 51-40-02
